# SDR SIMA20250221001

- Difficulty date: February 21, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N783LC
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 41,007 hours, 31,022 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Roller
- Condition: Failed
- Location: Flap Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FCF FAILED FLAPS FAILED TO RE TRACT FROM 1 TO 0. EICAS INDICATES FLAPS 0 WHEN FLAP FAIL MESSAGE IS ANNUNCIATED. EMERGENCY DECLARED. (4TH REPEAT EVENT). REF. NRWC#S 783-ORD-01754 AND 783-ORD-01755. REPLACED OUTBD ROLLER LOCK SUPPORT IAW EMB-170 M/M 27-51-11, OPS CHECK GOOD. AIRCRAFT RELEASED FOR FCF PURPOSES ONLY
